# SDR AU990923

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-301T
- Engine: Lyc TIO540S1AD
- Propeller: Hartzl HCE2YR1
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 63543
- Condition: Cracked
- Location: Rudder
- Component: 653422
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER SPAR CRACKED.   REF:  SEE MDR AU990922 FOR FURTHER INFORMATION.
